# SDR FDEA201008203067

- Difficulty date: August 20, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651633925
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION BS 970 SHEAR TIE, STRINGER 29R - 27R. CUT OUT DAMAGED SHEAR TIES ON BS 970 FRAME BETWEEN STRINGER 29R AND 27R, 2" X 6 1/2" (QTY 2) IAW SRM 53-10-4 FIG 13. FABRICATED SHEAR TIE USING 7075-0, .071" X   4 1/2" X 7 1/2" AND DOUBLER USING 7075-T6, .071" X 7 1/2' X 3 3/8" AND RADIUS FILLER USING 7075-T6, .071" X 6 1/2" X 1" BETWEEN 28R AND 29R. FABRICATED  SHEAR TIE USING 7075-0, .071" X 8 1/8" X 4 1/2" AND DOUBLER USING 7075-T6 .071" X 6 1/2" X 3 1/2" BETWEEN STRINGER 27R AND 28R IAW SRM 53-10-4 FIG 13. INSTALLED REPAIR DOUBLERS AND SHEAR TIES IAW SRM 53-10-4 FIG 13, REV 103.
